# SDR HEEA082548

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,938 hours
- System (JASC): 2330 · Entertainment System
- Part: Fuse
- Condition: Failed
- Location: Pa Siren
- Component: Pa Siren
- Component part number: AA21400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT POWER UP. FOUND FUSE F101 BAD.  REPLACED SAME.  REPAIRED.  BENCH CHECK GOOD.
